# SDR USAA2009070791710

- Difficulty date: June 16, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 807 BETWEEN S8R TO S9R.  REPAIRED FUSELAGE FRAME AT BS 807 BETWEEN S8R TO S9R IAW TASK CARD M1C53002.
